MathSciNet Relay Station
MathSciNet bibliographic data
MR2968363 83D05
Rao, V. U. M.; Sireesha, K. V. S. Bianchi types II, VIII and IX string cosmological models with bulk viscosity in Brans-Dicke theory of gravitation. Internat. J. Theoret. Phys. 51 (2012), no. 10, 3013–3020.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement